Alert archive / Tennessee / Tornado Warnings in 2023
Tornado Warning 10, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Feb 16, 2023, 4:36 AM CST for Gibson County, Henry County, Weakley County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2023, 4:36 AM CST (10:36 UTC)
- Expired
- Feb 16, 2023, 5:15 AM CST
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Gibson County, TN, Henry County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 106 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 4:38 AM CST | TSTM WND DMG | 3 Ssw Dyer, TN | MULTIPLE TREES DOWN ACROSS OLD DYERSBURG RD AND ON A HOUSE (450 OLD DYERSBURG RD). POSSIBLE TORNADO DAMAGE - IS IN A TORNADO WARNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 9:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
320
WFUS54 KMEG 161036
TORMEG
TNC053-079-183-161115-
/O.NEW.KMEG.TO.W.0010.230216T1036Z-230216T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
436 AM CST Thu Feb 16 2023
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southern Weakley County in west Tennessee...
Central Gibson County in west Tennessee...
Southwestern Henry County in west Tennessee...
* Until 515 AM CST.
* At 436 AM CST, a severe thunderstorm capable of producing a tornado
was located near Dyer, or near Trenton, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
McKenzie, Trenton, Dresden, Dyer, Greenfield, Gleason, Rutherford,
Bradford, Sharon, Sandhill, Tuckers Corner, Grizzard, Good Luck,
Currie, Staffords Store, Vaughns Grove, Barrons Corner, Georgetown,
Matheny Grove and Laneview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3617 8842 3615 8847 3615 8853 3612 8853
3612 8865 3607 8865 3606 8867 3606 8869
3605 8869 3593 8898 3606 8908 3640 8862
TIME...MOT...LOC 1036Z 233DEG 35KT 3604 8895
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$3 follow-up statements
488
WWUS54 KMEG 161050
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
450 AM CST Thu Feb 16 2023
TNC053-079-183-161115-
/O.CON.KMEG.TO.W.0010.000000T0000Z-230216T1115Z/
Weakley TN-Gibson TN-Henry TN-
450 AM CST Thu Feb 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR SOUTHERN
WEAKLEY...NORTHEASTERN GIBSON AND SOUTHWESTERN HENRY COUNTIES...
At 449 AM CST, a severe thunderstorm capable of producing a tornado
was located over Greenfield, or 12 miles northeast of Trenton, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
McKenzie, Dresden, Greenfield, Gleason, Bradford, Sharon, Matheny
Grove, Sandhill, Ore Springs, Good Luck, Kimery, Skullbone, Crowley
Store, Staffords Store, Pillowville and Holly Leaf.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3617 8842 3615 8847 3615 8853 3612 8853
3612 8865 3607 8865 3606 8867 3606 8869
3605 8869 3600 8882 3615 8896 3640 8862
TIME...MOT...LOC 1049Z 233DEG 35KT 3612 8882
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$113
WWUS54 KMEG 161103
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
503 AM CST Thu Feb 16 2023
TNC053-161112-
/O.CAN.KMEG.TO.W.0010.000000T0000Z-230216T1115Z/
Gibson TN-
503 AM CST Thu Feb 16 2023
...THE TORNADO WARNING FOR NORTHEASTERN GIBSON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until noon CST for west Tennessee.
LAT...LON 3617 8842 3615 8847 3615 8853 3612 8853
3612 8872 3618 8879 3623 8883 3640 8862
TIME...MOT...LOC 1102Z 233DEG 35KT 3620 8869
$$
TNC079-183-161115-
/O.CON.KMEG.TO.W.0010.000000T0000Z-230216T1115Z/
Weakley TN-Henry TN-
503 AM CST Thu Feb 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR
SOUTHEASTERN WEAKLEY AND SOUTHWESTERN HENRY COUNTIES...
At 502 AM CST, a severe thunderstorm capable of producing a tornado
was located near Gleason, or 10 miles northwest of McKenzie, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
McKenzie, Dresden, Gleason, Sharon, Matheny Grove, Sandhill, Ore
Springs, Crowley Store and Pillowville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3617 8842 3615 8847 3615 8853 3612 8853
3612 8872 3618 8879 3623 8883 3640 8862
TIME...MOT...LOC 1102Z 233DEG 35KT 3620 8869
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$455
WWUS54 KMEG 161115
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
515 AM CST Thu Feb 16 2023
TNC079-183-161125-
/O.EXP.KMEG.TO.W.0010.000000T0000Z-230216T1115Z/
Weakley TN-Henry TN-
515 AM CST Thu Feb 16 2023
...THE TORNADO WARNING FOR SOUTHEASTERN WEAKLEY AND SOUTHWESTERN
HENRY COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until noon CST for west Tennessee.
LAT...LON 3617 8842 3615 8847 3615 8853 3612 8853
3612 8872 3618 8879 3623 8883 3640 8862
TIME...MOT...LOC 1115Z 233DEG 35KT 3627 8858
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 16, 3:24 AM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Feb 16, 3:24 AM CST, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Memphis TN 324 AM CST Thu Feb 16 2023 ...New SYNOPSIS, DISCUSSION... .MESOSCALE UPDATE FOR SEVERE POTENTIAL/TOR WATCH #34... Issued at 1252 AM CST Thu Feb 16 2023 There is still a complex mesoscale system across the Midsouth, including an ill-defined warm front that does not seem to be rooted at the surface, a 45-55kt LLJ streaming from the the SSW, and a well-phased 110kt upper level jet streaming in from the SW. ML CAPE near or above 1500 j/kg has been analyzed along and west of the Mississippi river valley from Tunica, MS up through western portions of the Missouri Bootheel. Weak low level LAPSE rates should diminish the threat of additional hail. The HRRR tends to want to develop a line of supercells along the warm front from west central TN into east central Arkansas, generally along or just north of the Interstate corridor. 0-3kt ESRH is in the 300-400 m/s more than sufficient for rotating updrafts and tornadoes. These storms would move to the northeast from 30-40kt. The main threat from these storms would be locally damaging wind and tornadoes. Before sunrise another line of thunderstorms is modeled to sweep across the Midsouth from the west. This line is currently moving into east Arkansas. Short lived tornadoes and damaging wind will be the main threat. Additionally, rainfall rates on 1-2 inches per hour could result in localized flooding. 30/Sirmon && .SYNOPSIS... Issued at 324 AM CST Thu Feb 16 2023 Showers and thunderstorms will lift through the Midsouth today, along and ahead of a slow-moving cold front. A few of the thunderstorms may reach severe limits before exiting northeast Mississippi late this afternoon. Damaging winds will be the primary severe weather threat, accompanied by secondary threats of tornadoes, flash flooding and large hail. Following the passage of the cold front today, cooler and less humid weather will prevail over the Midsouth Friday and the weekend. Saturday morning's low temperatures will cool into the 20s over most of the Midsouth. Thereafter, temperatures will gradually each day through Tuesday, when daytime highs reach the 70s. Tuesday's warmth will precede a chance of showers and thunderstorms Tuesday night. && .DISCUSSION... (Today through Wednesday) Issued at 324 AM CST Thu Feb 16 2023 GOES water vapor imagery shows a positively tilted longwave trough over the 4-corners area. Downstream of the trough, southwesterly flow aloft extended from TX through the lower MS River and Ohio River valleys. Divergent flow aloft was evident on thunderstorm anvils over the Midsouth and lower Ohio River Valley. 06Z SHV sounding showed 2300 J/kg of mixed layer CAPE, leading credence to RAP-based SPC mesoanalysis MLCAPE estimate of 2500 J/kg over central AR at 08Z. Closer to home, MLCAPE ranged from 1000-2000 J/kg, per the RAP-based SPC Mesoanalysis page. KNQA VAD hodograph showed 0-3km SRH of 470 m2/s2 at 0735Z. Instability and shear aside, late evening and overnight convection has remained relatively shallow. This may change toward sunrise, with midlevel height falls and the approach of a surface cold front. Tornado warnings have been issued over northwest into north central AR early this morning, just east of a surface low along the cold front. This front will push through the Midsouth today, passing through Memphis by noon, and preceded by one or more convective lines. Today's greatest severe risk will occur over northeast MS where the cold front will intercept afternoon instability and deep layer shear. 06Z HRRR depicts MLCAPE of 1800 J/kg at Tupelo and 0-3km SRH of 250 m2/s2. Flash flooding will be possible, with precipitable water values around 1.7 inches, and storms training along the cold front. Given the saturated soils and elevated streamflows across this area, urban and small stream flooding is quite possible. Following the passage of the cold front late this afternoon, cool and dry continental surface high pressure will settle into the Midsouth. The center of this pressure ridge will settle over the Midsouth, along and east of the MS River Friday night. Dry air and calm winds will set up prime radiational cooling conditions, with Saturday morning's lows forecast to drop into the 20s regionwide. West/southwest zonal flow aloft will prevail from Sunday through early next week. Midsouth surface temperatures will progressively warm through the period, returning to the upper 60s and lower 70s by Tuesday. Modified maritime air will accompany the warmer temperatures, with surface dewpoints in the 50s. Modest convective instability will accompany a passing shortwave trough Tuesday night. The forecast will carry a slight chance of thunderstorms Tuesday night, but at this time, convective parameters appear insufficient for severe storms. PWB && .AVIATION... (06Z TAFS) Issued at 1141 PM CST Wed Feb 15 2023 Bulk of TSRA had moved north of MEM at 0545Z, but additional upstream TSRA development is expected over the delta to the southwest of MEM through 11Z or so. Any break in storm coverage toward sunrise will be short-lived, with additional TSRA expected along an approaching cold front. These will likely have at least broken coverage along the front, especially once they lift east of MEM after 18Z. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...JDS AVIATION...PWB
In the hours before
Special weather statement, Feb 15, 10:37 PM CST, 5 hours 59 minutes before
Special Weather Statement National Weather Service Memphis TN 1037 PM CST Wed Feb 15 2023 TNZ050-052-090-160500- Hardeman TN-Madison TN-Haywood TN- 1037 PM CST Wed Feb 15 2023 ...A strong thunderstorm will impact portions of northwestern Hardeman, southeastern Haywood and central Madison Counties through 1100 PM CST... At 1036 PM CST, Doppler radar was tracking a strong thunderstorm over Hillville, or 11 miles southeast of Brownsville, moving northeast at 55 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Jackson, Bemis, Hillville, Mercer, Neely, Malesus, Huntersville, Cedar Chapel, Vildo, Hatchie, Westover, Madison Hall, Uptonville, Gilmore, Maple Grove, Denmark, Leighton and East Union. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until 500 AM CST for west Tennessee. && LAT...LON 3537 8917 3546 8922 3573 8886 3558 8865 TIME...MOT...LOC 0436Z 234DEG 47KT 3546 8914 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH
Special weather statement, Feb 15, 10:56 PM CST, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Memphis TN
1056 PM CST Wed Feb 15 2023
MOZ115-TNZ001-002-160515-
Pemiscot MO-Lake TN-Obion TN-
1056 PM CST Wed Feb 15 2023
...A strong thunderstorm will impact portions of northeastern
Pemiscot, western Obion and northeastern Lake Counties through 1115
PM CST...
At 1056 PM CST, Doppler radar was tracking a strong thunderstorm near
Tiptonville, or near Reelfoot Lake State Park, moving north at 40
mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Reelfoot Lake State Park, Tiptonville, Clayton, Hornbeak, Samburg,
Wynnburg, Wright, Cronanville, Roneys Store, Elbridge, Sunkist Beach,
Blue Bank, Proctor City, Jacksonville, Spout Springs, Mooring, Walnut
Log, Grays Camp, Haynes and Lassiter Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 AM CST for southeastern
Missouri...and west Tennessee.
&&
LAT...LON 3651 8918 3624 8930 3635 8966 3640 8964
3641 8961 3640 8959 3634 8954 3635 8952
3638 8951 3642 8955 3646 8952 3648 8952
3650 8954 3650 8949 3647 8949 3646 8947
3650 8942 3651 8930
TIME...MOT...LOC 0456Z 194DEG 33KT 3633 8950
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Feb 16, 3:19 AM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
319 AM CST Thu Feb 16 2023
MSZ001-007-008-011-160945-
Tunica MS-DeSoto MS-Tate MS-Quitman MS-
319 AM CST Thu Feb 16 2023
...A strong thunderstorm will impact portions of DeSoto, eastern
Tunica, western Tate and northern Quitman Counties through 345 AM
CST...
At 319 AM CST, Doppler radar was tracking a strong thunderstorm over
Little Texas, or 16 miles west of Senatobia, moving northeast at 65
mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southaven, Olive Branch, Horn Lake, Hernando, Senatobia, Coldwater,
Tunica, Crenshaw, Lynchburg, Phillipp, Strayhorn, Eudora, Dubbs,
North Tunica, Arkabutla, Little Texas, Gerlach Mill, Trinity, Cockrum
and Savage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 AM CST for northwestern
Mississippi...and west Tennessee.
&&
LAT...LON 3466 9044 3500 9007 3499 8994 3477 8973
3455 9011 3456 9020 3450 9020 3443 9032
TIME...MOT...LOC 0919Z 224DEG 56KT 3465 9026
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 8:52 PM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 38 min |
| Feb 15, 9:22 PM CST | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 23 min |
| Feb 15, 9:40 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby | 50 min |
| Feb 15, 9:48 PM CST | Special Weather Statement | MEG | Lauderdale | 27 min |
| Feb 15, 10:09 PM CST | Areal Flood Advisory | MEG | Fayette, Hardeman | 2 hr |
| Feb 15, 10:23 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison | 12 min |
| Feb 15, 10:25 PM CST | Special Weather Statement | MEG | Dyer | 35 min |
| Feb 15, 10:37 PM CST | Special Weather Statement | MEG | Madison | 23 min |
| Feb 15, 10:56 PM CST | Special Weather Statement | MEG | Lake | 19 min |
| Feb 16, 12:41 AM CST | Areal Flood Advisory | MEG | Chester, Decatur, Henderson | 3 hr |
| Feb 16, 3:49 AM CST | Areal Flood Advisory | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 2 more | 116 min |
| Feb 16, 4:20 AM CST | Areal Flood Advisory | MEG | Crockett, Dyer, Gibson, Haywood, Henry, Lauderdale and 2 more | 3 hr |
| Feb 16, 4:39 AM CST | Severe Thunderstorm Warning | MEG | Henry, Weakley | 51 min |
| Feb 16, 4:39 AM CST | Tornado Warning | MEG | Henry, Weakley | 51 min |
| Feb 16, 4:53 AM CST | Flash Flood Warning | MEG | Gibson | 3 hr |
| Feb 16, 5:00 AM CST | Flash Flood Warning | MEG | Weakley | 3 hr |
| Feb 16, 5:24 AM CST | Flash Flood Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 2 hr |
| Feb 16, 5:25 AM CST | Flash Flood Warning | MEG | Henry, Weakley | 3 hr |
| Feb 16, 5:40 AM CST | Areal Flood Advisory | MEG | Crockett, Gibson, Haywood, Lauderdale, Madison, Tipton | 110 min |
| Feb 16, 5:41 AM CST | Tornado Warning | MEG | Carroll, Gibson, Henderson, Madison | 49 min |
| Feb 16, 6:53 AM CST | Areal Flood Advisory | MEG | Carroll, Gibson, Henry | 4 hr |
| Feb 16, 7:25 AM CST | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Lauderdale | 5 hr |
| Feb 16, 7:49 AM CST | Flash Flood Warning | MEG | Carroll, Henry, Weakley | 5 hr |
| Feb 16, 9:48 AM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 21 hr |
| Feb 16, 11:49 AM CST | Areal Flood Advisory | MEG | Shelby | 56 min |
| Feb 16, 12:13 PM CST | River Flood Advisory | MEG | Decatur, Hardin | 14 days |
| Feb 16, 12:17 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 19 min |
| Feb 16, 12:25 PM CST | Areal Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Lauderdale and 4 more | 6 hr |
| Feb 16, 12:30 PM CST | Areal Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 6 hr |
| Feb 16, 12:58 PM CST | Tornado Warning | MEG | Benton, Carroll, Decatur, Henderson | 32 min |
| Feb 16, 1:38 PM CST | Tornado Warning | MEG | Hardin, McNairy | 23 min |
| Feb 16, 2:13 PM CST | Tornado Warning | MEG | Hardin | 62 min |
Nearby
Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.